Works matching DE "DIRECTED graphs"
Results: 2263
Introducing MOWSCER Method for Multiple Criteria Group Decision-Making: A New Method of Weighting in the Structure of Cause and Effect Relationships.
- Published in:
- International Journal of Information Technology & Decision Making, 2023, v. 22, n. 2, p. 641, doi. 10.1142/S0219622022500663
- By:
- Publication type:
- Article
Gaussian conditional random fields extended for directed graphs.
- Published in:
- Machine Learning, 2017, v. 106, n. 9-10, p. 1271, doi. 10.1007/s10994-016-5611-7
- By:
- Publication type:
- Article
Fast learning of relational dependency networks.
- Published in:
- Machine Learning, 2016, v. 103, n. 3, p. 377, doi. 10.1007/s10994-016-5557-9
- By:
- Publication type:
- Article
Relational retrieval using a combination of path-constrained random walks.
- Published in:
- Machine Learning, 2010, v. 81, n. 1, p. 53, doi. 10.1007/s10994-010-5205-8
- By:
- Publication type:
- Article
Factorizations of Polynomials over Noncommutative Algebras and Sufficient Sets of Edges in Directed Graphs.
- Published in:
- Letters in Mathematical Physics, 2005, v. 74, n. 2, p. 153, doi. 10.1007/s11005-005-0024-8
- By:
- Publication type:
- Article
Digital twin enhanced fault diagnosis reasoning for autoclave.
- Published in:
- Journal of Intelligent Manufacturing, 2024, v. 35, n. 6, p. 2913, doi. 10.1007/s10845-023-02174-5
- By:
- Publication type:
- Article
On the Use of Paired Comparisons to Construct Group Preference Scales for Decision Making.
- Published in:
- Group Decision & Negotiation, 2013, v. 22, n. 3, p. 519, doi. 10.1007/s10726-011-9281-3
- By:
- Publication type:
- Article
The nearest graph Laplacian in Frobenius norm.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 6, p. 1, doi. 10.1002/nla.2578
- By:
- Publication type:
- Article
Algebraic multigrid for directed graph Laplacian linear systems (NS‐LAMG).
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 3, p. 1, doi. 10.1002/nla.2152
- By:
- Publication type:
- Article
The digraphs and inclusion intervals of matrix singular values.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 8, p. 677, doi. 10.1002/nla.638
- By:
- Publication type:
- Article
Digraph and matrix method to evaluate the machinability of tungsten carbide composite with wire EDM.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 56, n. 9-12, p. 959, doi. 10.1007/s00170-011-3234-5
- By:
- Publication type:
- Article
A hybrid simulated annealing for the single-machine capacitated lot-sizing and scheduling problem with sequence-dependent setup times and costs and dynamic release of jobs.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 54, n. 9-12, p. 1109, doi. 10.1007/s00170-010-2988-5
- By:
- Publication type:
- Article
Decision making in equipment selection: an integrated approach with digraph and matrix approach, AHP and ANP.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 54, n. 9-12, p. 1233, doi. 10.1007/s00170-010-2997-4
- By:
- Publication type:
- Article
Digraph and matrix method for the performance evaluation of carbide compacting die manufactured by wire EDM.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2011, v. 54, n. 5-8, p. 579, doi. 10.1007/s00170-010-2956-0
- By:
- Publication type:
- Article
A digraph-based expert system for non-traditional machining processes selection.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2009, v. 43, n. 3/4, p. 226, doi. 10.1007/s00170-008-1713-0
- By:
- Publication type:
- Article
A decision-making framework model for evaluating flexible manufacturing systems using digraph and matrix methods.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 30, n. 11/12, p. 1101, doi. 10.1007/s00170-005-0150-6
- By:
- Publication type:
- Article
Kana digraphs and morea.
- Published in:
- Written Language & Literacy, 2007, v. 10, n. 1, p. 65, doi. 10.1075/wll.10.1.05hon
- By:
- Publication type:
- Article
An algorithm for the spectral radius of weakly essentially irreducible nonnegative tensors.
- Published in:
- Calcolo, 2024, v. 61, n. 1, p. 1, doi. 10.1007/s10092-023-00561-1
- By:
- Publication type:
- Article
Maximum Directed Cuts in Graphs with Degree Constraints.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 4, p. 563, doi. 10.1007/s00373-011-1056-8
- By:
- Publication type:
- Article
The Generalized τ-Bases of Primitive Non-Powerful Signed Digraphs with d Loops.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 2, p. 227, doi. 10.1007/s00373-011-1036-z
- By:
- Publication type:
- Article
Construction of Hamilton Path Tournament Designs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 5, p. 703, doi. 10.1007/s00373-010-0998-6
- By:
- Publication type:
- Article
Weakly Cycle Complementary 3-Partite Tournaments.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 5, p. 669, doi. 10.1007/s00373-010-0993-y
- By:
- Publication type:
- Article
All 4-Edge-Connected HHD-Free Graphs are $${\mathbb{Z}_3}$$-Connected.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 5, p. 647, doi. 10.1007/s00373-010-0995-9
- By:
- Publication type:
- Article
On Idomatic Partitions of Direct Products of Complete Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 5, p. 713, doi. 10.1007/s00373-010-0997-7
- By:
- Publication type:
- Article
The Cycle Switching Graph of the Steiner Triple Systems of Order 19 is Connected.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 4, p. 539, doi. 10.1007/s00373-010-0982-1
- By:
- Publication type:
- Article
The Spectrum of Tetrahedral Quadruple Systems.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 4, p. 593, doi. 10.1007/s00373-010-0985-y
- By:
- Publication type:
- Article
Color Chain of a Graph.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 4, p. 487, doi. 10.1007/s00373-010-0989-7
- By:
- Publication type:
- Article
Integer Functions on the Cycle Space and Edges of a Graph.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 2, p. 293, doi. 10.1007/s00373-010-0912-2
- By:
- Publication type:
- Article
Super-simple, Pan-orientable, and Pan-decomposable BIBDs with Block Size 4 and Related Structures.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 6, p. 767, doi. 10.1007/s00373-010-0872-6
- By:
- Publication type:
- Article
Each 3-strong Tournament Contains 3 Vertices Whose Out-arcs Are Pancyclic.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 3, p. 299, doi. 10.1007/s00373-009-0842-z
- By:
- Publication type:
- Article
The Basis Digraphs of p-schemes.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 3, p. 265, doi. 10.1007/s00373-009-0852-x
- By:
- Publication type:
- Article
Sufficient Conditions for Super-Arc-Strongly Connected Oriented Graphs.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 6, p. 587, doi. 10.1007/s00373-008-0810-z
- By:
- Publication type:
- Article
Almost Given Length Cycles in Digraphs.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 1, p. 59, doi. 10.1007/s00373-007-0769-1
- By:
- Publication type:
- Article
Almost Symmetric Cycles in Large Digraphs.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 4, p. 443, doi. 10.1007/s00373-006-0668-x
- By:
- Publication type:
- Article
[InlineMediaObject not available: see fulltext.]-Decompositions of [InlineMediaObject not available: see fulltext.] and D <sub> v </sub>∪ P where P is a 2-Regular Subgraph of D <sub> v </sub>.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 4, p. 515, doi. 10.1007/s00373-006-0683-y
- By:
- Publication type:
- Article
Directed Path-width and Monotonicity in Digraph Searching.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 2, p. 161, doi. 10.1007/s00373-005-0627-y
- By:
- Publication type:
- Article
On n-partite Tournaments with Unique n-cycle.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 2, p. 241, doi. 10.1007/s00373-006-0641-8
- By:
- Publication type:
- Article
On Resolvable Multipartite G-Designs II.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 1, p. 59, doi. 10.1007/s00373-006-0644-5
- By:
- Publication type:
- Article
Extendable Cycles in Multipartite Tournaments.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 2, p. 185, doi. 10.1007/s00373-003-0548-6
- By:
- Publication type:
- Article
Links between the Slater Index and the Ryser Index of Tournaments.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 309, doi. 10.1007/s00373-002-0510-z
- By:
- Publication type:
- Article
Chromatic Automorphisms of Consecutive Digraphs.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 2, p. 145, doi. 10.1007/s00373-002-0500-1
- By:
- Publication type:
- Article
Data-driven discovery of interpretable causal relations for deep learning material laws with uncertainty propagation.
- Published in:
- Granular Matter, 2022, v. 24, n. 1, p. 1, doi. 10.1007/s10035-021-01137-y
- By:
- Publication type:
- Article
On a Class of Operator Algebras Generated by a Family of Partial Isometries.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 1, p. 84, doi. 10.1007/s10958-016-2889-8
- By:
- Publication type:
- Article
Groups Acting on Necklaces and Sandpile Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 6, p. 690, doi. 10.1007/s10958-014-1960-6
- By:
- Publication type:
- Article
On the Existence of Noncritical Vertices in Digraphs.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 6, p. 791, doi. 10.1007/s10958-014-1694-5
- By:
- Publication type:
- Article
Primitive digraphs with large exponents and slowly synchronizing automata.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 3, p. 263, doi. 10.1007/s10958-013-1392-8
- By:
- Publication type:
- Article
Lower bounds for the number of keys in a Zakrevskij cipher.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 3, p. 279, doi. 10.1007/s10958-013-1393-7
- By:
- Publication type:
- Article
New circuit bounds for the Perron root of a nonnegative matrix.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 6, p. 793, doi. 10.1007/s10958-012-0787-2
- By:
- Publication type:
- Article
The minimum weight t-composition of an integer.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 2, p. 210, doi. 10.1007/s10958-012-0741-3
- By:
- Publication type:
- Article
Minimum-weight perfect matching for nonintrinsic distances on the line.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 6, p. 782, doi. 10.1007/s10958-012-0714-6
- By:
- Publication type:
- Article